# SDR ABXA9800876

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR RETRACTION, THE RIGHT GEAR UNSAFE (RED) LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR.  NO CHANGE.  GREEN LIGHT REMAINED OUT.  WITH GEAR DOWN, LIGHTS WERE NORMAL.  REPAIRED SHORTED WIRE AT TERMINAL STRIP S3-66.
